Opened Access Homotopy units in A-infinity algebras

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Muro Jiménez, Fernando
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2016-03
Publicado en: Transactions of the American Mathematical Society, 368 (3), 2145-2184.
Tipo de documento: Artículo
Resumen: We show that the canonical map from the associative operad to the unital associative operad is a homotopy epimorphism for a wide class of symmetric monoidal model categories. As a consequence, the space of unital associative algebra structures on a given object is up to homotopy a subset of connected components of the space of non-unital associative algebra structures.
Cita: Muro Jiménez, F. (2016). Homotopy units in A-infinity algebras. Transactions of the American Mathematical Society, 368 (3), 2145-2184.
Tamaño: 421.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43061

DOI: http://dx.doi.org/10.1090/tran/6545

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones